RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Teor. Igr Pril.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Teor. Igr Pril., 2018, Volume 10, Issue 1, Pages 65–82 (Mi mgta214)  

Atomic routing game with capacity constraints

Darya A. Paltsevaab, Andrey P. Parfyonovba

a Institute for Problems of Regional Economics RAS
b Saint-Petersburg State University, Faculty of Applied Mathematics and Control Processes

Abstract: A model of atomic routing game is considered. A network in this model has capacity constraints. Players in this game choose routes from some sources to one sink. A cost for each arc is determined by function which is increasing and convex. Algorithms finding Nash equilibrium and social optimum are constructed. These algorithms have polynomial-time complexity. This model can be used for transport networks with bounded traffic.

Keywords: network games, routing games, network flows, Nash equilibrium, algorithm for searching equilibrium.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00124_a


Full text: PDF file (324 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.833.2
MSC: 22.18

Citation: Darya A. Paltseva, Andrey P. Parfyonov, “Atomic routing game with capacity constraints”, Mat. Teor. Igr Pril., 10:1 (2018), 65–82

Citation in format AMSBIB
\Bibitem{PalPar18}
\by Darya~A.~Paltseva, Andrey~P.~Parfyonov
\paper Atomic routing game with capacity constraints
\jour Mat. Teor. Igr Pril.
\yr 2018
\vol 10
\issue 1
\pages 65--82
\mathnet{http://mi.mathnet.ru/mgta214}


Linking options:
  • http://mi.mathnet.ru/eng/mgta214
  • http://mi.mathnet.ru/eng/mgta/v10/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическая теория игр и её приложения
    Number of views:
    This page:27
    Full text:13
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019